# SDR TWAA9810710

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND CORROSION ROUND INTERIM REPAIR AT THE RADIO ALT ANTENNA AT FS 510, L30.  REMOVED PREVIOUS REPAIR.  INSTALLED REPAIR DOUBLER AND FINGER DOUBLER PER DWG SRO 9530107 AND SRM 53-04, FIG 44.  (M)
